# SDR FDEA201801030004

- Difficulty date: January 3, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N360FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46636
- Aircraft time: 85,124 hours, 30,400 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Emergency Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY TEST FAILED,  ALERT DISPLAYED IAW AMM 24-00-00-5-0,  DOWN POWERED ACFT,  REPOWERED. RESET THE LT EMERGENCY BUSS SENSE BREAKER.  SYSTEM OPS  CHECKED GOOD IAW AMM 24-00-00-5.   SUSPECT COLD WEATHER.  OK  FOR SERVICE.
